# SDR W8PA971528

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY TRACK LIGHTING AT ROW 10 IS INOP.  REPAIRED WIRING AT LIGHT SOCKET AND REPLACED MISSING LENS.  OPS GHECK GOOD.
